U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

i feel worse after taking levaquin (levofloxacin). is this normal?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Some people feel but: Some people feel worse as a side effect of taking Levaquin You feel worse for the condition you are being treated for or a side effect from taking Levaquin Discuss your concern with your doctor and may need change to a different antibiotic

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 37-year-old member asked:

Levaquin (levofloxacin) side effects?

1 doctor answer2 doctors weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Minor, major: Minor side effects of Levaquin (levofloxacin) include stomach upset, nausea, diarrhea, headaches, rash. Major side effect of Levaquin (levofloxacin) is tendon rupture - which can happen up to months after stopping the medicine. As a precaution, i recommend not doing any jumping sports while on the med (basketball, soccer, football, trampoline). This is a black box warning and doc should counsel you about risks.
GA
A 29-year-old male asked:

Does levaquin (levofloxacin) make u sick?

1 doctor answer4 doctors weighed in
Dr. Philip Baney
Family Medicine 24 years experience
Yes: It can sometimes cause stomach upset and headaches, this is not an allergic run so don't stop it until you talk to your doctor.
GA
A 29-year-old male asked:

Does smoking effect levaquin (levofloxacin)?

2 doctor answers4 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Indirectly: Smoking affects the respiratory tract: inflammation, paralysis of hair-cells that help sweep mucus, etc out of the lungs. So smoking counters/slows the efforts of any antibiotic you're taking for respiratory infection. Like taking a poison & its antidote at the same time.
A 29-year-old member asked:

Levofloxacin -- any serious side effects?

1 doctor answer1 doctor weighed in
Dr. Barbara Stark Baxter
Allergy and Immunology 42 years experience
Achilles tendinitis: Many serious side effects can occur with levofloxacin; epiocates lists 25 and 2 have black box warnings, meaning they are particularly worrisome. After several days taking levoflox., the achilles tendon can become sore and rupture; takes a long time to heal. Also myasthenia gravis can worsen, seizures, suicidal thoughts, depression, psychosis, abnormal heart rhythms, severe allergic reactions, etc.
A 38-year-old member asked:

How to lessen the side effects of levaquin (levofloxacin) 750?

1 doctor answer1 doctor weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
AT THAT DOSE: I can not think about many non potentially fatal conditions for which to take that high of a dose, for longer than 5 days or so. I would request info on why that specific antibiotic, at that particular dose.

Related questions

A 26-year-old female asked:
2 doctor answers7 doctors weighed in
A 38-year-old member asked:
1 doctor answer3 doctors weighed in
A 40-year-old member asked:
1 doctor answer2 doctors weighed in
A 67-year-old female asked about a 88-year-old female:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 27, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.